# SDR 99FDEA00272

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB70301
- Condition: Corroded
- Location: Fs 1099 - 1541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUR A/C P-F CONV ON EXT LWR FUSELAGE FROM BS 1099 TO BS 1541 CORROSION.  REMOVED AND REPLACED FUSELAGE BELLY SKIN FROM Y=1119 TO Y-1308, BETWEEN L48L-L48R.  REPAIRED THEN INSTALLED AN EXT SKIN SPLICE SIMILAR TO SRM 5320, FIG 17 AT Y-1308 TO RESTORE STRENGTH IAW FEDEX EA NR 8-5334-41825.
